MAUDE Adverse Event Report: LAKE REGION MEDICAL PREFORM GUIDEWIRE-SAFARI2; WIRE GUIDE

LAKE REGION MEDICAL PREFORM GUIDEWIRE-SAFARI2; WIRE GUIDE
Model Number H74939706JPNS1
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was reported to have been disposed; therefore, no physical analysis of the device can be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As indicated in the device instructions for use warnings: monitor wire position throughout the procedure for proper placement of the curve and distal tip.When advancing or removing the guidewire, always use fluoroscopic guidance with radiographic equipment that provides high-resolution images.Never position the guidewire blindly, as this may result in misplacement, dissection or perforation.Never advance the guidewire against resistance without first determining the reason for resistance.The curve of the safari2 guidewire should be constrained within a catheter during insertion into or withdrawal from the body or treatment site.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors impacted on the event as reported.The patient information was not provided at the time of this report.If there is any further relevant information provided, a follow up medwatch report will be submitted.
 
Event or Problem Description
This device was delivered, and an elolute r was placed.There was a resistance when the device was removed, and it could not be removed at first.A jr imaging catheter was inserted, and this device was successfully removed.When the device was confirmed outside the body, a tissue was attached at the coil part of the tip.When a pathological analysis was performed, it was reported that it was a part of the chordae tendineae and mitral valve.Procedure was completed without replacing the device and such (an issue occurred, but target treatment was completed.) there was no report of serious injury and no adverse patient effects.

Brand Name
PREFORM GUIDEWIRE-SAFARI2
Common Device Name
WIRE GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
MDR Report Key11946959
Report Number2126666-2021-00017
Device Sequence Number4179404
Product Code DQX
UDI-Device Identifier10816349012324
UDI-Public10816349012324
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2023
Device Model NumberH74939706JPNS1
Device Catalogue Number39706JPNS
Device Lot Number5870024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2021
Initial Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1